Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Tyroid (T3) Augmentation and Hair Loss Question

Posted by rod on March 5, 2005, at 7:08:02

Hi

I experience some increased hair loss the last months, which I attribute to my Thyroid (T3) augmentation. I take 25ug (10^-6) gramm per day.
The thing I dont understand is that eiter hypo or hyperthyroidism can cause alopecia. Why is that? I actually hoped the augmentation will be good for my hair, because it is thin to begin with. I have read that some sort of alopecia might be caused by impaired convertation of T4 to T3 in the skin of your head.
My lab results now (after some month of taking T3) show a too much of T3 (surprise surprise) and too low T4 and TSH. TSH is still active so my doc said I could rise my T3 to 50ug, to completely shut it down (which is a good thing for depression, he said).

So does anybody know why I loose hair, and which role T4 plays here? Might also taking T4 help with that? What can I do against it? T3 causes an improvement in depression (especially cognition), so I would like to continue taking it.

Other drugs I take (geez, Im a living pharmacy... :) but dont feel drugged at all. quite the opposite)

Nortriptyline 150mg
Lyrica 450mg
amisulpride 50mg
T3 25ug
clonazepam 0,375mg
diphenhydramine 100mg (might drop that soon)
Nicergoline 15mg
Pentoxifylline 600mg

Roland


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rod thread:466842
URL: http://www.dr-bob.org/babble/20050304/msgs/466842.html